# SDR 99UAL900051

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380UA
- Make and model: Boeing 737322
- Aircraft serial: 24655
- Engine: Ge CFM56*
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 694328314
- Condition: Bent
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AFT CARGO DOOR LIGHT CAME ON.  *S/D*  SENSOR ACTUATOR WAS BENT.  REPLACED SENSOR ACTUATOR, CHECKS GOOD.
